# SDR 08FDEA04271

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651960216
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK STA 1060 TO 1090 RBL 45.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1. REMOVED SEAT TRACK FROM BS 1040 TO 1130 RBL 45 IAW SRM 51-30-2, FABRICATED SECTION OF SEAT TRACK IAW SRM 53-10-5, INSTALLED NEW SEAT TRACK IAW SRM 53-10-5.
